Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

pharmacology question

Do drugs that cross the blood-brain barrier have the greatest withdrawals? such as a heavy head feeling?

Answer Question
 
Anonymous

Asked by Anonymous at 6:59 PM on Oct. 25, 2010 in Health

Answers (4)
  • I would think so, since if it doesn't your brain kind of has no idea what's going on. But I'm not a pharmacologist lol.
    Ati_13

    Answer by Ati_13 at 7:04 PM on Oct. 25, 2010

  • Thats really a question for a Dr. or your pharmacist.
    mrsmom110

    Answer by mrsmom110 at 7:43 PM on Oct. 25, 2010

  • Really depends on the drug a person is taking. Mainly I would really ask my doctor for sure.
    KarenLee48

    Answer by KarenLee48 at 10:19 PM on Oct. 25, 2010

  • It was a beta blocker.. metaprolol I got directions to quit it.. and have been experiencing a heavy head sensation all day.. it was off and on yesterday.. I'm assuming it is withdrawals because the cat scan was normal..
    Po0okiebear69

    Answer by Po0okiebear69 at 10:31 PM on Oct. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN